Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Toral actions on $ 4$-manifolds and their classifications


Author: M. Ho Kim
Journal: Trans. Amer. Math. Soc. 335 (1993), 105-130
MSC: Primary 57S25; Secondary 57N13
MathSciNet review: 1052907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of a cross-section is proved for some nonorientable $ 4$-manifolds with a $ {T^2}$-action. Two $ 4$-manifolds with a $ {T^2}$-action, which have the same previously known invariants, are constructed. By using a new homotopy invariant, they are proved to be homotopy inequivalent. Finally a stable diffeomorphism theorem is proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57S25, 57N13

Retrieve articles in all journals with MSC: 57S25, 57N13


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1993-1052907-3
PII: S 0002-9947(1993)1052907-3
Keywords: Toral action, orbit space, nonorientable, cross-section, fixed points, equivariant, stabilizers
Article copyright: © Copyright 1993 American Mathematical Society